# SDR COEA2015081610919

- Difficulty date: August 16, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: S5527420600000
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 149658 NR 300006 HEAVY CHECK COE & MAJOR REPAIR.  RT ELEVATOR TRIM CONTROL FITTING ASSEMBLY HAS LEVEL 2 CORROSION ON BOTH SIDES.  REPAIRED IAW SRAS ES-4454 15 9632 DATED 9 25 15.
